| Model Number |
M0061752730 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter facility name (b)(6).Block h6: device code a0401 captures the reportable event of stent shaft break.
Event or Problem Description
It was reported that a percuflex plus ureteral stent was to be used in a percutaneous nephrolithotomy procedure.During unpacking, it was found that the stent was fractured.The procedure was completed with another of the same device and there were no patient complications reported.
Additional Manufacturer Narrative
Block e1: initial reporter facility name (b)(6).Block h6 has been updated based on the additional information provided on october 16, 2025.Additional information was received from the complainant, clarified that the reported issue was the coil was detached and not the shaft.Although this can result in a clinically insignificant delay of the procedure, this event is unlikely to cause or contribute to a death or serious injury if the malfunction were to recur.Based on the review of the information, this event no longer meets reporting criteria.
Event or Problem Description
It was reported that a percuflex plus ureteral stent was to be used in a percutaneous nephrolithotomy procedure.During unpacking, it was found that the stent was fractured.The procedure was completed with another of the same device and there were no patient complications reported.Additional information was received on october 16, 2025, stating that the coil was detached.